# SDR CAL960273

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LT MLG BEAM LOWER FLANGE AT INBOARD FLAP INBOARD TRACK ATTACH POINT.  A REPAIR WAS PERFORMED IAW ECRA 5750-02437 AND SRM 51-10-6 AD SRM 51-10-2.  (X)
